# SDR SCNA20190907148

- Difficulty date: September 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 52,916 hours, 30,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H TRANSITION PANEL CRACKED BETWEEN STA 727B AND STA 727C. CUT OUT DAMAGED TRANS PNL MATL LOCATED DRILLED PNL. ALODINE AND PRIMED. ISNTALLED PNL.
